MathSciNet Relay Station
MathSciNet bibliographic data
MR1737000 (2001b:35145) 35K55 (35B42 35J65 37L10 37L99)
Bates, Peter W.; Fusco, Giorgio Equilibria with many nuclei for the Cahn-Hilliard equation. J. Differential Equations 160 (2000), no. 2, 283–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement